# SDR UIEA2018070901401

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 77,948 hours, 12,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED SKIN, FUSELAGE SEC 48 EXTERNAL SKIN SURFACE STA 2606 S-51L AREA. REPAIR DAMAGED AREA IAW SRM 53-00-01-2R-1 REPAIR 1 SOLID FASTENER REPAIR REV 83. CONDITION CHECK NORMAL AND JOB COMPLETED.
